69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Zoladex & pain

2 REPLIES 2
Anita
Member

Re: Zoladex & pain

Oh Debbie I am sorry to hear that. And yes you did help. It was my period as it's started this morning & pain has gone. It's just I don't usually get that type of pain but it must be the Zoladex. After my second injection I'll also be on Anastrozole. Wishing you all the best & thank you for your help xx

daisyjane181
Member

Re: Zoladex & pain

Hi I had my first Zoladex injection 17 days ago and last night I started getting period cramps and then started with what seems a light period.  It is the time when I was naturally due on.  I have read that this is quite common especially after only the first injection so am not panicking about it.  I also have the usual aches and pains associated with pmt.  Hope this helps Anita - we are obviously both in the same boat?  Are you just on Zoladex or anything else.  I'm on Zoladex, tamoxifen and Ibandronic acid (I have secondary bone mets.  I got the double whammy of primary and secondary diagnosis all in one fell swoop).  Love Debbie xx

Anita
Member

Zoladex & pain

Had first Zoladex injection 2 weeks ago & now would be about the time my period would be due. Most of today I've had an achy pain in my right side. I was just wondering if anyone else had experienced this? Finding it difficult to sleep tonight because of it. X